# SDR SWAA2018011719053

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 48,134 hours, 28,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A2750Y1
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE ABOVE PYLON SAIL TAIL, LOWER SEAL SUPPORT BRACKET CRACKED.   R & R THE SUPPORT BRACKET IAW SRM.
